# SDR UIEA2019042964051

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,253 hours, 21,413 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 0905200122BDC
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY BELOW REQUIRED VOLTAGE. APU INOP.   REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04-004-001 AND AMM 24-31-04-404-005. OPS CHECK GOOD. THIS CLEARS MDDR 110806. PLACARDS REMOVED AND MCC NOTIFIED. )
